MathSciNet Relay Station
MathSciNet bibliographic data
MR2735136 54H25 (47H04 47H10 54C60)
Du, Wei-Shih New cone fixed point theorems for nonlinear multivalued maps with their applications. Appl. Math. Lett. 24 (2011), no. 2, 172–178.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement